# SDR DALA2016100807158

- Difficulty date: October 7, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 49,307 hours, 16,293 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 377
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED MAIN CABIN FLOORBEAM STABILIZATION STRAP AT BS 377 BL 0.   REMOVED FASTENER AND CUT OUT DAMAGE, FABRICATED REPAIR AND INSTALLED IAW SRM.
